Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Supplemental Material

Econometrica - Volume 78, Issue 1

Supplement to "What Drives Media Slant? Evidence from U.S. Daily Newspapers"

PDF file containing supplemental appendix with additional analysis, tables and figures.

Supplement to What Drives Media Slant? Evidence from U.S. Daily Newspapers

Zip file containing supplemental data and programs (approximately 40MB)

Supplement to "Large Risks, Limited Liability and Dynamic Moral Hazard"

This document contains complete proofs for the results exposed in the manuscript.

Supplement to "Inference for Parameters Defined by Moment Inequalities Using Generalized Moment Selection"

The GAUSS code used to compute the simulation results reported in Andrews and Soares (2010)

Supplement to "Inference for the Identified Set in Partially Identified Econometric Models"

Zip file that contains data/replication files for the manuscript.

Supplement to "Copulas and Temporal Dependence"

This supplementary appendix contains proofs of the theorems given in the author's paper.